Volume 10, Number 1
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 1-20.

Preview Full PDF 661 3664 Abstract

Qing-Min Yang

J. Comp. Math., 10 (1992), pp. 21-28.

Preview Full PDF 636 3669 Abstract

Shu-Guang Yang & Jian-Wen Liao

J. Comp. Math., 10 (1992), pp. 29-38.

Preview Full PDF 755 3721 Abstract

Quan Zheng & Ming-You Huang

J. Comp. Math., 10 (1992), pp. 39-56.

Preview Full PDF 634 3655 Abstract

Huo-De Han, V.P. ll’in, R.B. Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 630 4197 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 673 3686 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 93-97.

Preview Full PDF 633 3554 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard